# SDR SWAA000893

- Difficulty date: May 12, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 8,394 hours, 6,536 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A1110
- Condition: Cracked
- Location: Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC1 CHECK, FOUND BOTH LT AND RT WING O/B KRUEGER FLAPS HAVE .25 INCH CRACKS ON INNER SKIN ACROSS T/E OF VERTICAL STIFFENER RIB.  REMOVED AND REPLACED BOTH KRUEGER FLAPS PER MM.
